# SDR SWIA202157557

- Difficulty date: February 15, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 39,055 hours, 36,450 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE SEAT RAIL CORRODED AND GOUGED FROM FS 364.00 TO FS 409.00+16.     (C-CHECK RO 4/12/2021)    REMOVED AND REPLACED LH SIDE SEAT RAIL FROM FS 364.00 TO FS 409.00+16 IAW CRJ 200 AMM 53-00-11-000/400-802 AND BOMBARDIER REO 601R-53-00-055 REV C DATED 2017-03-21 REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED NOTE SEAT TRACK WAS FABRICATED UNDER CAMP # 22401202
